# SDR ASAA1057854

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 11,524 hours, 3,626 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW0860
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 27,410 hours, 11,486 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND SHORT TERM FAULTS ON NR 1 ENG MAINT MSG 73 20351 73 10351 FMV POSITION SIGNAL DISAGREE.  REPLACED NR 1 ENGINE HMU REF AMM 73 21 10 000 801 F00.  ACCOMP TEST 3A IDLE LEAK CHECK, NO LEAKS NOTED.  ACCOMP TEST 13 ENGINE RUN WITH EEC BITE CHECK "NO FAULTS".  ACCOMPLISHED TEST 12 ACTUATORS TEST "NO FAULTS" ALL REF AMM71 00 00 700 807 F00.  OPS NORMAL.
